MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH 15 DEGREE LINER 28MM SZ G

EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH 15 DEGREE LINER 28MM SZ G
Model Number 132-28-07
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device(s): ceramic head 28mm +5mm neck (cat# c-28l / sn# (b)(4)).
 
Event or Problem Description
As reported, the patient had a hip revision due to device dislocation.Patient was last known to be in stable condition following the event.
 
Event or Problem Description
As reported, the 65 y/o female patient had a left hip revision due to device malfunction.Patient was last known to be in stable condition following the event.No other information available at this time.The implants will not be returned.The hospital keeps the implants that are removed.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the reason for the revision reported may have been the result of either loosened supporting ligaments surrounding the joint, hip range of motion sufficient to initiate lever-out of the femoral head, patient conditions, or a combination of the three, which lead to dislocation.However, this cannot be confirmed as the devices were not available for evaluation.(d11) concomitant device(s): - ceramic head 28mm +5mm neck (cat# c-28l / sn# (b)(6)).No information provided in the following section(s): a4, a5, and b6.The following section(s) have additional info; b5, g4, g7, h1, h2, h3, and h7.

Brand Name
ACUMATCH A SERIES
Common Device Name
ACUMATCH 15 DEGREE LINER 28MM SZ G
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9563541
Report Number1038671-2020-00002
Device Sequence Number16693693
Product Code JDI
UDI-Device Identifier10885862023025
UDI-Public10885862023025
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2006
Device Model Number132-28-07
Device Catalogue Number132-28-07
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/23/2019
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR